Mathematics and the Theory of Multiplicities: Badiou and Deleuze Revisited

Southern Journal of Philosophy 41 (3):411-449 (2003)
Download Edit this record How to cite View on PhilPapers
Abstract
This article has no associated abstract. (fix it)
Categories
(categorize this paper)
ISBN(s)
0038-4283
PhilPapers/Archive ID
SMIMAT-6
Upload history
Archival date: 2015-12-20
View other versions
Added to PP index
2010-09-14

Total views
3,871 ( #398 of 53,012 )

Recent downloads (6 months)
736 ( #273 of 53,012 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.